Open Access
Translator Disclaimer
October, 1977 Ergodic Theorems for the Asymmetric Simple Exclusion Process II
Thomas M. Liggett
Ann. Probab. 5(5): 795-801 (October, 1977). DOI: 10.1214/aop/1176995721

Abstract

Ergodic theorems are proved for the one dimensional translation invariant simple exclusion process, in cases in which the initial distribution is highly nontranslation invariant.

Citation

Download Citation

Thomas M. Liggett. "Ergodic Theorems for the Asymmetric Simple Exclusion Process II." Ann. Probab. 5 (5) 795 - 801, October, 1977. https://doi.org/10.1214/aop/1176995721

Information

Published: October, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0378.60104
MathSciNet: MR445644
Digital Object Identifier: 10.1214/aop/1176995721

Subjects:
Primary: 60K35
Secondary: 47A35

Keywords: ergodic theorems , infinite particle systems , simple exclusion process

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.5 • No. 5 • October, 1977
Back to Top